Wednesday, May 6, 2009

Kids... Drugs are Bad.

So I took my Cymbalta yesterday afternoon like the doctor told me to.
I took it with food, just like he told me to.
I got nausea later that night, just like he told me I might.
And then everything hit the fan, including but not limited to my sanity.

I yawned, and yawned, and yawned, and yawned, and yawned, etc. etc. etf*ckingc.
It was a miserable experience to begin with, but then things just got worse.

The nausea went away, but the muscle spasms decided to come on right around then.
I kept kicking my legs, flinching my arms, and shaking uncontrollably.
I laid down at 11:00 PM to go to sleep, thinking I was EXHAUSTED and that I would sleep through the night.
Sure, I probably would have. If I had ever gotten to sleep.
Roll over... 1:00
Roll over... 2:00
etc. etc. until it was 5:30 AM, and I STILL had never fallen asleep.
So I stayed up all night twitching and tweaking.
The worst part? All day I've been twitching and tweaking STILL.

So I'm exhausted. Dying, almost.
I'm going to take a nice, long nap and NEVER touch Cymbalta again.
That was torture.

11 comments:

Kristina P. said...

That sucks, Lee! I hope you can find a decent medication.

heyLyss09 said...

I felt the same way with Celexa. It made me realize that taking something that causes obvious neurological changes is serious business. Stand up for your brain! haha

Jillene said...

Too bad I didn't have your phone number because I could have called you everyone of those times because I was up peeing.

I'm sorry the medication had such bad side effects for you. I hope that you can find something that works for you!!

Yaya said...

Oh Lee, I'm sorry that happened. Not fun. Hope it's all our of your system soon.

Carmen said...

Yikes :(
I really hope that you're able to find a good medication!

It took my mom a while to find a good cholesterol medication (I realize it's different) because she kept getting all the leg pain side effects. Hang in there! And get some rest...

Liz said...

I hope you find something that works for you! It's definitely not that one. Hang in there!

Wendyburd1 said...

Sorry Lee, but I am very happy you are OFF of it. Told my Mom the nurse this morning and she hated what I told her you were experiencing too. I hope he gave you a better one, maybe one I am familiar with?

Bobby G said...

Yeah that seems like bad news. Fortunately there are a MILLION meds on the market, have the doc give ya another one..

Sheri said...

Ohh that drug is not good for you. Hopefully they will put you on something else that works better for you. ::hugs!::

Summer said...

Ask about Lexapro. That worked wonders for my anxiety!!!

Grand Pooba said...

Geez, strike one! Or two or three!

Related Posts Plugin for WordPress, Blogger...